# SDR UIEA2021022100378

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 85,236 hours, 13,520 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.2 ENG L/H CORE COWL NO.2 FRAME (COUNT FROM AFT) FOUND CHAFING BY HOLDING ROD.( NO.2 ENG LH CORE COWL NO.2 FRAME CHAFED AREA REPAIRED AS PER SRM 54-45-02-2R-1 FIG 201. )
